On the p-adic langlands correspondence for algebraic tori

Birkbeck, Christopher ORCID: https://orcid.org/0000-0002-7546-9028 (2020) On the p-adic langlands correspondence for algebraic tori. Journal de Theorie des Nombres de Bordeaux, 32 (1). pp. 133-158. ISSN 1246-7405

[thumbnail of JTNB_2020__32_1_133_0]
PDF (JTNB_2020__32_1_133_0) - Published Version
Available under License Creative Commons Attribution No Derivatives.

Download (771kB) | Preview


We extend the results by R.P. Langlands on representations of (connected) abelian algebraic groups. This is done by considering characters into any divisible abelian topological group. With this we can then prove what is known as the abelian case of the p-adic Langlands program.

Item Type: Article
Additional Information: Publisher Copyright: © Société Arithmétique de Bordeaux, 2020, tous droits réservés.
Uncontrolled Keywords: langlands,p-adic,tori,algebra and number theory ,/dk/atira/pure/subjectarea/asjc/2600/2602
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: LivePure Connector
Date Deposited: 10 May 2023 09:30
Last Modified: 10 May 2023 09:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/92004
DOI: 10.5802/jtnb.1114


Downloads per month over past year

Actions (login required)

View Item View Item